# SDR DALA2018100905956

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0773126) DURING INSPECTION FOUND CRACK ON INTERCOSTAL BTW STATION 947 AND 967 50RBL. INTERCOSTAL WAS REPLACED PER SRM 51-40-02.
